Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Taking Desipramine and Amitriptyline to stimulate pituitary gland. What to take now?

yes. I have been taking Desipramine and Amitriptyline for many years to stimulate the pituitary gland. I waws 30 years pld and this medicine was a mircle. My doctor died so I just kept taking the medicine with the idea that when it quits working I would do something. It has quit working. I am wonering which one would work for me now. I am thinking Protriptyline and Trimipramine. What do you think?
Asked On : Sun, 13 Oct 2013
Answers:  1 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics
Internal Medicine Specialist 's  Response
Hi there,

Thanks for your query.

Firstly, you have not mentioned the diagnosis of pituitary gland abnormality (and symptoms/problems encountered by you then) for which you were prescribed Desipramine and Amitriptyline.

The said required information, had it been available, would have enabled me to advise as to how long to take these medicines.

Further, Protriptyline and Trimipramine belong to the SAME class of medicines that you are currently on. So, there will not be any appreciable change in your condition, should you switch over to the new medicines.

You can elaborate your details as advised, through a direct query to me, for medical guidance/advice.

Dr. Rakesh Karanwal
Answered: Sun, 13 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor